MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EC-760R-V/L; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760R-V/L
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the jet wash channel is too strong and it damaged tissue.The patient remained stable, was discharged, and follow-up confirmed full recovery.Issue resolved when the flow of the endo gator descreased by the customer.
 
Additional Manufacturer Narrative
Upon inspection of the subject endoscope, foreign object was found clogging the water jet nozzle of the endoscope.The foreign object was removed and discarded, so it could not be identified.Therefore, the cause of the blockage is unknown.While it is possible that the foreign object originated from the patient undergoing the procedure, it cannot be ruled out that the foreign object was already present in the channel prior to the procedure due to insufficient reprocessing before the procedure.As a result, the risk of infection was deemed to exist.However, no cases of infection related to this incident have been reported.This event is being reported in an abundance of caution.In this event, minor mucosal damage occurred.It is possible that the water pressure increased beyond normal levels due to the narrowing of the outlet caused by the foreign object blocking the water jet nozzle of the endoscope.Even if this malfunction recurs, it is believed that any mucosal damage caused by water flow would be limited to superficial, minor damage requiring no treatment, similar to this event.
 
Additional Manufacturer Narrative
D4 - primary unique device identifier (udi) and h4 - device manufacturer date are added.

Brand Name
FUJIFILM ENDOSCOPE MODEL EC-760R-V/L
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key22393716
Report Number3001722928-2025-00021
Device Sequence Number13043213
Product Code FDF
UDI-Device Identifier04547410358681
UDI-Public(01)04547410358681(11)230301
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760R-V/L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown